Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ J$-symmetric restricted shifts


Author: Paul A. Fuhrmann
Journal: Proc. Amer. Math. Soc. 51 (1975), 421-426
MSC: Primary 47A15; Secondary 47B50
DOI: https://doi.org/10.1090/S0002-9939-1975-0380455-7
MathSciNet review: 0380455
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The restricted shift operators in proper left invariant subspaces of $ {H^2}$ that are $ J$-symmetric are characterized and the signature of the corresponding operator $ J$ is determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 47B50

Retrieve articles in all journals with MSC: 47A15, 47B50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0380455-7
Keywords: Invariant subspaces, restricted shifts, $ J$-symmetric operators
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society